Blow-Up of Fronts in Burgers Equation with Nonlinear Amplification: Asymptotics and Numerical Diagnostics
This work develops a theory of asymptotic-numerical investigations of moving fronts in reaction-diffusion-advection models. We present the result of consideration of singularly perturbed parabolic Burgers-type equations with nonlinear forcing. Conditions of solution blow-up are formulated. Numerical algorithm which allows to recognise and describe the solutions blow-up is presented. In particular, in order to demonstrate the proposed method, we apply our approach to the problem with cubic forcing.
KeywordsBlow-up phenomena Burgers equation Singularly perturbed Interior layer Richardson extrapolation
The work was supported by the Russian Science Foundation [grant number 18-11-00042].
- 17.Korpusov, M.O., Lukyanenko, D.V., Panin, A.A., Shlyapugin, G.I.: On the blow-up phenomena for a one-dimensional equation of ion-sound waves in a plasma: analytical and numerical investigation. Math. Methods Appl. Sci. 41, 2906–2929 (2018). https://doi.org/10.1002/mma.4791MathSciNetCrossRefzbMATHGoogle Scholar